# SDR IXXA9700168

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM EDDF TO OKBK, THE MAIN CARGO COMPART SMOKE DETECTION LIGHT ILLUMINATED ACCOMPANIED BY THE WARNING HORN.  THE CREW  SILENCED THE HORN AND THE A/C DIVERTED TO IST FOR AN UNEVENTFUL LANDING.  THE CARGO WAS OFF LOADED AND INSPECTED WITH NO EVIDENCE OF A  FIRE.  THE CREW REPORTED THE A/C WAS LOADING IN HEAVY RAINS IN EDDF.  MX INSPECTED THE SMOKE DETECTION SYSTEM WHICH REVEALED MOISTURE WITHIN THE SYSTEM.  MX CLEANED AND DRIED ALL SMOKE DETECTORS AND A SUCCESSFUL OPERATIONAL TEST WAS PERFORMED IAW WITH THE MX MANUAL.  THE CARGO WAS LOADED AND THE A/C RETURNED TO SERVICE.
